Über Ternionen in der Geometrie

H. Beck

Mathematische Zeitschrift (1936)

  • Volume: 40, page 509-520
  • ISSN: 0025-5874; 1432-1823

How to cite


Beck, H.. "Über Ternionen in der Geometrie." Mathematische Zeitschrift 40 (1936): 509-520. <http://eudml.org/doc/168626>.

author = {Beck, H.},
journal = {Mathematische Zeitschrift},
keywords = {Geometry},
pages = {509-520},
title = {Über Ternionen in der Geometrie},
url = {http://eudml.org/doc/168626},
volume = {40},
year = {1936},

AU - Beck, H.
TI - Über Ternionen in der Geometrie
JO - Mathematische Zeitschrift
PY - 1936
VL - 40
SP - 509
EP - 520
KW - Geometry
UR - http://eudml.org/doc/168626
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.